The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (993 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 6, 1986, pp. 543–553
DOI: 10.4171/ZAA/221

Published online: 1986-12-31

Necessary Conditions for the Uniform Convergence and Abel-Summability of Eigenfunction Expansions with Irregular Ordinary Differential Bundles

Gerhard Freiling[1]

(1) Universität Duisburg-Essen, Germany

No abstract available for this article.

No keywords available for this article.

Freiling Gerhard: Necessary Conditions for the Uniform Convergence and Abel-Summability of Eigenfunction Expansions with Irregular Ordinary Differential Bundles. Z. Anal. Anwend. 5 (1986), 543-553. doi: 10.4171/ZAA/221